TU Darmstadt / ULB / TUbiblio

Eine Biegetheorie elastischer Schalen mit endlichen Drehungen

Gruttmann, Friedrich (1989):
Eine Biegetheorie elastischer Schalen mit endlichen Drehungen.
In: ZAMM, pp. T464-T466, 69, (5), ISSN 00442267, [Article]

Item Type: Article
Erschienen: 1989
Creators: Gruttmann, Friedrich
Title: Eine Biegetheorie elastischer Schalen mit endlichen Drehungen
Language: German
Journal or Publication Title: ZAMM
Volume: 69
Number: 5
Divisions: 13 Department of Civil and Environmental Engineering Sciences > Mechanics > Solid Body Mechanics
13 Department of Civil and Environmental Engineering Sciences > Mechanics
13 Department of Civil and Environmental Engineering Sciences
Date Deposited: 08 Jun 2017 11:08
Export:

Optionen (nur für Redakteure)

View Item View Item